Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 47, NWS State College, PA

June 8, 20155 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 8, 2015, 2:35 PM EDT for 5 counties in Pennsylvania. It was in force for 70 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2015, 2:35 PM EDT (18:35 UTC)
Expired
Jun 8, 2015, 3:45 PM EDT
In force
70 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Cameron County, PA, Clinton County, PA, Lycoming County, PA, Potter County, PA, Tioga County, PA

The radar

The State College radar (KCCX), 92 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 2:34 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1133 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WUUS51 KCTP 081835
SVRCTP
PAC023-035-081-105-117-081945-
/O.NEW.KCTP.SV.W.0047.150608T1835Z-150608T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
235 PM EDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  EAST CENTRAL CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  SOUTHERN TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 345 PM EDT

* AT 234 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 70 MPH. THIS STORM 
  WAS LOCATED NEAR TAMARACK...AND MOVING EAST NORTHEAST AT 55 MPH. 
  PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  ARNOT...BLOSSBURG...BUTTONWOOD...CAMMAL...CEDAR RUN...COVINGTON...
  CROSS FORK...ENGLISH CENTER...KETTLE CREEK STATE PARK...LEETONIA...
  MORRIS...OGDENSBURG...OLE BULL STATE PARK...RALSTON...SLATE RUN...
  STEVENSON DAM...TAMARACK...DRIFTWOOD...LIBERTY AND SKI SAWMILL SKI
  AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS IS A SUPERCELL THUNDERSTORM. SUPERCELL STORMS ARE CAPABLE OF
PRODUCING ALL TYPES OF SEVERE WEATHER...INCLUDING EXTREMELY LARGE
HAIL...DESTRUCTIVE STRAIGHT LINE WINDS...AND POSSIBLY TORNADOES. MOVE
QUICKLY TO A SAFE SHELTER...PREFERABLY INTO A BASEMENT...OR AN
INTERIOR ROOM SUCH AS A BATHROOM OR CLOSET.

&&

LAT...LON 4161 7688 4160 7687 4159 7682 4149 7678
      4130 7804 4137 7819 4148 7808 4181 7690
TIME...MOT...LOC 1834Z 257DEG 47KT 4146 7786 

$$

LAMBERT
2 follow-up statements
355 
WWUS51 KCTP 081903
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
303 PM EDT MON JUN 8 2015

PAC023-081911-
/O.CAN.KCTP.SV.W.0047.000000T0000Z-150608T1945Z/
CAMERON PA-

303 PM EDT MON JUN 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CAMERON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED EAST 
AND OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4161 7688 4160 7687 4159 7682 4149 7678
      4131 7797 4139 7794 4156 7776 4177 7690
TIME...MOT...LOC 1901Z 252DEG 31KT 4151 7750 

$$

PAC035-081-105-117-081945-
/O.CON.KCTP.SV.W.0047.000000T0000Z-150608T1945Z/
LYCOMING PA-TIOGA PA-CLINTON PA-POTTER PA-
303 PM EDT MON JUN 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHWESTERN LYCOMING...SOUTHERN TIOGA...NORTHWESTERN CLINTON AND
SOUTHEASTERN POTTER COUNTIES...

AT 301 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED NEAR SLATE RUN...MOVING EAST NORTHEAST AT 40 MPH. PENNY SIZE 
HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
ARNOT...BLOSSBURG...BUTTONWOOD...CAMMAL...CEDAR RUN...CROSS FORK...
ENGLISH CENTER...KETTLE CREEK STATE PARK...LEETONIA...MORRIS...
OGDENSBURG...OLE BULL STATE PARK...RALSTON...SLATE RUN...TAMARACK...
LIBERTY AND SKI SAWMILL SKI AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD 
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

&&

LAT...LON 4161 7688 4160 7687 4159 7682 4149 7678
      4131 7797 4139 7794 4156 7776 4177 7690
TIME...MOT...LOC 1901Z 252DEG 31KT 4151 7750 

$$

LAMBERT
355 
WWUS51 KCTP 081936
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
336 PM EDT MON JUN 8 2015

PAC035-105-081945-
/O.CAN.KCTP.SV.W.0047.000000T0000Z-150608T1945Z/
CLINTON PA-POTTER PA-

336 PM EDT MON JUN 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLINTON AND
SOUTHEASTERN POTTER COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED EAST 
AND OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4161 7688 4160 7687 4159 7682 4149 7678
      4142 7728 4152 7730 4163 7724 4173 7689
TIME...MOT...LOC 1935Z 252DEG 41KT 4156 7707 

$$

PAC081-117-081945-
/O.CON.KCTP.SV.W.0047.000000T0000Z-150608T1945Z/
LYCOMING PA-TIOGA PA-
336 PM EDT MON JUN 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTH CENTRAL LYCOMING AND SOUTHEASTERN TIOGA COUNTIES...

AT 335 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED NEAR BUTTONWOOD...MOVING EAST NORTHEAST AT 45 MPH. PENNY 
SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
ARNOT...BLOSSBURG...BUTTONWOOD...ENGLISH CENTER...OGDENSBURG...
RALSTON...LIBERTY AND SKI SAWMILL SKI AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4161 7688 4160 7687 4159 7682 4149 7678
      4142 7728 4152 7730 4163 7724 4173 7689
TIME...MOT...LOC 1935Z 252DEG 41KT 4156 7707 

$$

LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 8:19 AM EDT, 6 hours 16 minutes earlier.

Area forecast discussion, Jun 8, 8:19 AM EDT, 6 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
819 AM EDT MON JUN 8 2015

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL PUSH INTO THE AREA FROM THE GREAT
LAKES TODAY...AND AND MOVE SOUTH OF THE REGION TUESDAY. AFTER
SOME DRY WEATHER FOR MIDWEEK...ANOTHER FRONTAL SYSTEM MAY BRING A
CHANCE OF SHOWERS BY LATE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
MOISTURE IS INCREASING WITH PWATS IN EXCESS OF 1.5" ALREADY
MOVING INTO CENTRAL PA. DEWPOINTS IN THE MID 60S ARE SURGING NE
AND NOW WORKING INTO CENTRAL PA IN THE AXIS OF 40-50KT LLJ.

AS OVERNIGHT SHOWERS CLEAR CWA TO THE EAST...MOST OF THE AREA WILL
REMAIN DRY EXCEPT FOR NEW CONVECTION MOVING INTO NWRN PA.

LATER THIS MORNING AND THIS AFTERNOON...SOME BREAKS DEVELOPING IN
THE WARM SECTOR WILL ALLOW FOR A PERIOD OF DIABATIC HEATING IN
THE PARTIAL SUNSHINE. MODELS THEN SHOW FAIRLY RAPID
DESTABILIZATION OVER CENTRAL AND SOUTHERN AREAS.

THE AFTERNOON SHOULD BECOME ACTIVE GIVEN THE EXPECTED DEVELOPMENT
OF MODERATE CAPE AND STRONG WIND SHEAR. SPC HAS THE AREA UNDER A
SLIGHT RISK WITH THE ONLY POSSIBLE MITIGATING FACTOR BEING HOW
MUCH SUNSHINE WE CAN MANAGE. THE SHORT RANGE HIGH RES GUIDANCE
GOES FURTHER AND SUGGESTS A POCKET OF MODERATE TO STRONG LOW LEVEL
HELICITY FOLLOWS THE WARM FRONT AS IT MOVES INTO EASTERN PA
SUGGESTING IF WE CAN GET SOME DISCRETE SUPERCELLS...AN ISOLATED
TORNADO CANNOT BE RULED OUT.

ANOTHER RISK WILL BE FOR LOCALLY HEAVY RAINS LATER TODAY INTO THE
OVERNIGHT AS THE TAIL OF THE POTENT UPPER JET ENTRANCE REGION
SWINGS ACROSS THE AREA. PWAT ANOMALIES OF 1-3 STD DEV ABOVE
NORMAL WILL BE IN PLACE. AS THE SLOW MOVING FRONT EDGES SOUTH IN
THE TROPICAL AIRMASS...TRAINING OF CONVECTION WILL BECOME A
CONCERN. NO REAL AREA STICKS OUT AT THE MOMENT AS THE MOST LIKELY.
IT WILL DEPEND A LOT ON MESO BOUNDARIES AND THE PROGRESS OF THE
SLOW MOVING LARGE SCALE FRONTAL SYSTEM.

THE NEXT 12-24 HOURS SHOULD PRESENT PLENTY OF THREATS TO KEEP US
BUSY.

&&

.SHORT TERM /TUESDAY/...
THE UPPER TROUGH WILL BE SWINGING THROUGH ON TUESDAY...KEEPING THE
THREAT OF SHOWERS AND THUNDERSTORMS IN THE FORECAST. THE DEEPEST
MOISTURE/PWATS ARE FORECAST TO HAVE MOVED EAST OF THE REGION BY
EARLY IN THE DAY SO THE POTENT TROUGH WILL BE WORKING ON AN
INCREASINGLY DRY AIRMASS. HIGHS IN THE LOWERS 70S TO LOWER 80S
FROM NW TO SE WILL BE A DEGREE OR TWO EITHER SIDE OF NORMAL FOR
EARLY JUNE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
AFTER THE UPPER TROUGH PASSES BY LATER TUESDAY...NAEFSBC SHOWS
UPPER HEIGHTS REBOUNDING OVER THE EASTERN US SUGGESTING A
RESURGENCE OF WARMTH AND EARLY SUMMER HUMIDITY. A SERIES OF
SHORTWAVES ARE SHOWN IN THE OPERATIONAL GFS/ECMWF SHEARING OUT AS
THEY SKIRT THE AREA TO THE NORTH...RE-INTRODUCING THE LOW CHANCES
FOR SHOWERS FROM ABOUT THURSDAY INTO THE WEEKEND.

TEMPS SHOULD AVERAGE WELL ABOVE NORMAL FROM MIDWEEK ONWARD.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
NO BIG CHANGES EXPECTED FOR 12Z TAF PACKAGE.

BULK OF THE FIRST BATCH OF SHOWERS AND ISOLATED THUNDERSTORMS
MAINLY EAST OF OUR AREA NOW.

ISOLATED SHOWERS AND STORMS IN A FEW SPOTS...MAINLY NEAR LAKE
ERIE...AND FAR SW.

EARLIER DISCUSSION BELOW.

DIGGING MID LEVEL TROUGH OVER THE GREAT LAKES WITH A BROAD LOW
LEVEL JET INCREASING OVER PA LATE THIS EVENING. 850/500MB FLOW
FROM THE SW...BUT 925MB JET ORIENTATION MORE FROM THE SOUTH WITH
A LOCAL MAX OVER THE SUSQ VALLEY. THIS CONFIGURATION WILL BRING
A BREEZY OVERNIGHT TO RIDGETOPS AND CREATE A LOCAL EFFECT IN KIPT
RESULTING IN WINDS FROM AN UNUSUAL DIRECTION...THE SOUTH...AT
SPEEDS NEAR 20 MPH GUSTING AROUND 30 MPH. SPEEDS WILL DIMINISH
A BIT THROUGH THE EARLY MORNING HOURS.

SOME SHOWERS AND ISOLATED THUNDERSTORMS TO THE WEST. OTHER
THAN BFD...MUCH OF THE MORNING MAY NOT FEATURE MUCH...AS
THE MAIN TWO AREAS OF SHOWERS AND STORMS ARE NORTH OF LAKE
ERIE...AND FURTHER SW ACROSS THE OH VLY AT THE CURRENT TIME.

THE MAIN ACTION MAY BE LATE TODAY INTO TUE...AS THE TROUGH
DEEPENS.

OUTLOOK...

TUE...MVFR WITH MORNING SHOWERS AND THUNDERSTORMS.
VFR LATER PART OF THE DAY.
WED...NO SIG WX.
THU...CHANCE OF SHOWERS AND THUNDERSTORMS.
FRI...CHANCE OF SHOWERS AND THUNDERSTORMS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE/RXR
NEAR TERM...LA CORTE/RXR
SHORT TERM...LA CORTE
LONG TERM...WATSON/LA CORTE
AVIATION...MARTIN
Hazardous weather outlook, Jun 8, 4:12 AM EDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
412 AM EDT MON JUN 8 2015

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-090815-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
412 AM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 8, 1:43 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
143 PM EDT MON JUN 8 2015

PAZ037-041-081830-
TIOGA PA-NORTHERN LYCOMING PA-
143 PM EDT MON JUN 8 2015

...A STRONG THUNDERSTORM WILL AFFECT TIOGA...AND NORTHERN LYCOMING
COUNTIES UNTIL 230 PM EDT...

AT 142 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
CEDAR RUN...MOVING NORTHEAST AT 35 MPH.

50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BUTTONWOOD AROUND 200 PM EDT.
  OGDENSBURG AND BLOSSBURG AROUND 215 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LIBERTY AND SKI
SAWMILL SKI AREA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4161 7688 4160 7687 4159 7682 4152 7679
      4144 7743 4153 7748 4173 7689
TIME...MOT...LOC 1742Z 247DEG 32KT 4152 7737

LAMBERT
Special weather statement, Jun 8, 1:57 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
157 PM EDT MON JUN 8 2015

PAZ006-037-081845-
TIOGA PA-POTTER PA-
157 PM EDT MON JUN 8 2015

...A STRONG THUNDERSTORM WILL AFFECT TIOGA...AND POTTER COUNTIES
UNTIL 245 PM EDT...

AT 157 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
HARRISON VALLEY...MOVING EAST AT 55 MPH.

50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WESTFIELD AROUND 205 PM EDT.
  ELKLAND AROUND 220 PM EDT.
  LAWRENCEVILLE AROUND 230 PM EDT.
  MILLERTON AROUND 240 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE KNOXVILLE...OSCEOLA...
TIOGA JUNCTION...ULYSSES AND TIOGA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4193 7692 4187 7781 4200 7783 4200 7693
TIME...MOT...LOC 1757Z 258DEG 46KT 4197 7771

LAMBERT
Special weather statement, Jun 8, 2:06 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
206 PM EDT MON JUN 8 2015

PAZ025>028-081845-
MIFFLIN PA-JUNIATA PA-HUNTINGDON PA-BLAIR PA-
206 PM EDT MON JUN 8 2015

...A STRONG THUNDERSTORM WILL AFFECT MIFFLIN...JUNIATA...
HUNTINGDON...AND BLAIR COUNTIES UNTIL 245 PM EDT...

AT 206 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
ROYER...MOVING EAST AT 45 MPH.

50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WILLIAMSBURG AROUND 215 PM EDT.
  RAYSTOWN DAM AROUND 225 PM EDT.
  HUNTINGDON AROUND 230 PM EDT.
  MOUNT UNION AROUND 235 PM EDT.
  ALLENSVILLE...STRODES MILLS AND BELLEVILLE AROUND 245 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ALEXANDRIA...ATKINSON
MILLS...LONGFELLOW...MAPLETON AND MARKLESBURG.

THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 29 TO 32.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4048 7844 4068 7760 4054 7751 4044 7747
      4042 7752 4039 7759 4036 7839
TIME...MOT...LOC 1806Z 255DEG 40KT 4042 7831

LAMBERT
Special weather statement, Jun 8, 2:11 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
211 PM EDT MON JUN 8 2015

PAZ006-010>012-017-041-081900-
NORTHERN CLINTON PA-CLEARFIELD PA-CAMERON PA-POTTER PA-
NORTHERN LYCOMING PA-ELK PA-
211 PM EDT MON JUN 8 2015

...THUNDERSTORMS WILL AFFECT NORTHERN CLINTON...CLEARFIELD...
CAMERON...POTTER...NORTHERN LYCOMING...AND ELK COUNTIES UNTIL 300 PM
EDT...

AT 210 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR CAMERON TO NEAR PARKER DAM STATE PARK...AND
MOVING EAST AT 55 MPH.

50 MPH WIND GUSTS AND PEA SIZE HAIL WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. VERY HEAVY RAIN IS ALSO POSSIBLE.

THE HEAVY RAIN WILL BE NEAR...
  CAMERON AND EMPORIUM AROUND 215 PM EDT.
  WHARTON AND BENEZETTE AROUND 225 PM EDT.
  HICKS RUN AROUND 230 PM EDT.
  CROSS FORK AROUND 235 PM EDT.
  OLE BULL STATE PARK...STEVENSON DAM AND KEATING AROUND 240 PM EDT.
  KETTLE CREEK STATE PARK AND WESTPORT AROUND 245 PM EDT.

OTHER LOCATIONS IMPACTED BY THE HEAVY RAIN INCLUDE DRIFTWOOD AND
WEEDVILLE.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
DUBOIS ROUTE 255 AND PENFIELD EXITS...SPECIFICALLY FROM MILE MARKERS
105 TO 109.

THESE THUNDERSTORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 4154 7760 4154 7749 4123 7766 4120 7790
      4125 7790 4121 7795 4122 7796 4119 7798
      4110 7867 4149 7832 4169 7760
TIME...MOT...LOC 1810Z 247DEG 52KT 4143 7825 4117 7851

LAMBERT
Special weather statement, Jun 8, 2:17 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
217 PM EDT MON JUN 8 2015

PAZ024-025-033-034-081900-
BEDFORD PA-SOMERSET PA-CAMBRIA PA-BLAIR PA-
217 PM EDT MON JUN 8 2015

...A STRONG THUNDERSTORM WILL AFFECT BEDFORD...SOMERSET...CAMBRIA...
AND BLAIR COUNTIES UNTIL 300 PM EDT...

AT 217 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
DAVIDSVILLE...MOVING EAST AT 55 MPH.

50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  TIRE HILL...FERNDALE AND DALE AROUND 220 PM EDT.
  SCALP LEVEL...PAINT AND WINDBER AROUND 225 PM EDT.
  SALIX-BEAUTY LINE PARK...DUNLO AND SIDMAN AROUND 230 PM EDT.
  BEAVERDALE-LLOYDELL AND PORTAGE AROUND 235 PM EDT.
  BLUE KNOB STATE PARK AROUND 240 PM EDT.
  SKI GAP AND QUEEN AROUND 245 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BENSON...BROWNSTOWN...
CASSANDRA...EAST FREEDOM AND HOOVERSVILLE.

THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 9 TO 27.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4016 7916 4016 7914 4018 7914 4018 7913
      4020 7912 4021 7911 4033 7903 4046 7844
      4019 7831 4013 7905
TIME...MOT...LOC 1817Z 259DEG 47KT 4024 7897

LAMBERT
Special weather statement, Jun 8, 2:19 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
219 PM EDT MON JUN 8 2015

PAZ033>036-081845-
BEDFORD PA-SOMERSET PA-FRANKLIN PA-FULTON PA-
219 PM EDT MON JUN 8 2015

...STRONG THUNDERSTORMS WILL AFFECT BEDFORD...SOMERSET...FRANKLIN...
AND FULTON COUNTIES UNTIL 245 PM EDT...

AT 218 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM BUFFALO MILLS TO NEAR FINZEL...AND MOVING EAST AT
35 MPH.

40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  BUFFALO MILLS AROUND 225 PM EDT.
  BEDFORD AROUND 230 PM EDT.
  CLEARVILLE AROUND 240 PM EDT.
  LAKE GORDON...EVERETT AND BREEZEWOOD AROUND 245 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CALLIMONT...
HYNDMAN...MANNS CHOICE...RAINSBURG AND WELLERSBURG.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 70 FROM MILE MARKERS 147 TO 170.
 THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 133 AND 134...NEAR
MILE MARKER 139...BETWEEN MILE MARKERS 148 AND 183...AND FROM MILE
MARKERS 187 TO 193.

LAT...LON 3972 7901 4000 7870 4010 7795 4006 7786
      4012 7782 4015 7760 3972 7810
TIME...MOT...LOC 1818Z 261DEG 31KT 3996 7864 3972 7898

GARTNER

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 11:13 AM EDTSpecial Weather StatementCTPWarren62 min
Jun 8, 12:46 PM EDTSpecial Weather StatementCTPTioga44 min
Jun 8, 1:41 PM EDTSpecial Weather StatementCTPSnyder, Union34 min
Jun 8, 1:43 PM EDTSpecial Weather StatementCTPTioga47 min
Jun 8, 1:57 PM EDTSpecial Weather StatementCTPTioga48 min
Jun 8, 2:00 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin, Northumberland, Snyder, Union45 min
Jun 8, 2:06 PM EDTSpecial Weather StatementCTPBlair, Huntingdon, Mifflin39 min
Jun 8, 2:11 PM EDTSpecial Weather StatementCTPCameron49 min
Jun 8, 2:17 PM EDTSpecial Weather StatementCTPCambria43 min
Jun 8, 2:19 PM EDTSpecial Weather StatementCTPBedford, Fulton26 min
Jun 8, 2:42 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Juniata, Mifflin, Montour, Northumberland and 4 more48 min
Jun 8, 2:44 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset61 min
Jun 8, 2:57 PM EDTSpecial Weather StatementCTPSomerset33 min
Jun 8, 3:29 PM EDTTornado WarningCTPColumbia, Northumberland, Schuylkill61 min
Jun 8, 3:30 PM EDTTornado WarningCTPDauphin, Perry45 min
Jun 8, 3:42 PM EDTSevere Thunderstorm WarningCTPHuntingdon, Juniata, Mifflin, Snyder63 min
Jun 8, 3:49 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Sullivan71 min
Jun 8, 4:03 PM EDTSpecial Weather StatementCTPPerry27 min
Jun 8, 4:18 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Franklin, Lebanon, Northumberland, Perry and 1 more72 min
Jun 8, 4:19 PM EDTFlash Flood WarningCTPDauphin, Juniata, Perry5 hr
Jun 8, 4:29 PM EDTSevere Thunderstorm WarningCTPSchuylkill46 min
Jun 8, 4:37 PM EDTSevere Thunderstorm WarningCTPSchuylkill38 min
Jun 8, 4:38 PM EDTSevere Thunderstorm WarningCTPColumbia25 min
Jun 8, 5:06 PM EDTFlash Flood WarningCTPCumberland, Dauphin, Franklin, Perry3 hr
Jun 8, 5:08 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, Schuylkill, York67 min
Jun 8, 5:12 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, York63 min
Jun 8, 5:49 PM EDTAreal Flood AdvisoryCTPLebanon116 min
Jun 8, 6:11 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York79 min
Jun 8, 6:13 PM EDTSpecial Weather StatementCTPAdams32 min
Jun 8, 6:19 PM EDTSevere Thunderstorm WarningCTPAdams41 min
Jun 8, 7:59 PM EDTSpecial Weather StatementCTPLancaster31 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.